Permutations with restricted displacement. / Beker, Henry J; Mitchell, Chris J.

In: SIAM Journal on Algebraic and Discrete Methods, Vol. 8, 1987, p. 338-363.

Research output: Contribution to journalArticle

Published

Standard

Permutations with restricted displacement. / Beker, Henry J; Mitchell, Chris J.

In: SIAM Journal on Algebraic and Discrete Methods, Vol. 8, 1987, p. 338-363.

Research output: Contribution to journalArticle

Harvard

Beker, HJ & Mitchell, CJ 1987, 'Permutations with restricted displacement', SIAM Journal on Algebraic and Discrete Methods, vol. 8, pp. 338-363. https://doi.org/10.1137/0608029

APA

Beker, H. J., & Mitchell, C. J. (1987). Permutations with restricted displacement. SIAM Journal on Algebraic and Discrete Methods, 8, 338-363. https://doi.org/10.1137/0608029

Vancouver

Beker HJ, Mitchell CJ. Permutations with restricted displacement. SIAM Journal on Algebraic and Discrete Methods. 1987;8:338-363. https://doi.org/10.1137/0608029

Author

Beker, Henry J ; Mitchell, Chris J. / Permutations with restricted displacement. In: SIAM Journal on Algebraic and Discrete Methods. 1987 ; Vol. 8. pp. 338-363.

BibTeX

@article{890a828ccc8746cc8e700574087887cf,
title = "Permutations with restricted displacement",
author = "Beker, {Henry J} and Mitchell, {Chris J}",
year = "1987",
doi = "10.1137/0608029",
language = "English",
volume = "8",
pages = "338--363",
journal = "SIAM Journal on Algebraic and Discrete Methods",
issn = "0196-5212",

}

RIS

TY - JOUR

T1 - Permutations with restricted displacement

AU - Beker, Henry J

AU - Mitchell, Chris J

PY - 1987

Y1 - 1987

U2 - 10.1137/0608029

DO - 10.1137/0608029

M3 - Article

VL - 8

SP - 338

EP - 363

JO - SIAM Journal on Algebraic and Discrete Methods

JF - SIAM Journal on Algebraic and Discrete Methods

SN - 0196-5212

ER -